Facebook Pixel
EmpowHER Guest

How does the morning after pill and birth control affect my period?

By Anonymous February 21, 2011 - 9:56pm
Rate This

I was out of the country and stopped taking birth control because it was more convenient not to worry about it. When I returned, I started taking it again. Less than a week into starting over, I had unprotected intercourse so I took the morning after pill immediately after. Fast forward two weeks, my period is late. Should I be concerned? I'm freaking out but I feel like that isn't going to help anything.

Add a Comment1 Comments

Dear Anon,

Plan B can definitely change your period. It can cause your period to come shortly after taking the pill or it can come late. However, because you had unprotected sex if your period is late you can take a urine pregnancy test if you wish.

Hope this helps!

February 22, 2011 - 7:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.